American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10L05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Ronald J. Evans. Twenty-fourth power residue difference sets . Math. Comp. 40 (1983) 677-683. MR 689481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Svein Mossige. Algorithms for computing the $h$-range of the postage stamp problem . Math. Comp. 36 (1981) 575-582. MR 606515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mên Ch’ang Hu. A note on sum-free sets of integers . Proc. Amer. Math. Soc. 80 (1980) 711-712. MR 587962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Melvyn B. Nathanson. Sumsets of measurable sets . Proc. Amer. Math. Soc. 78 (1980) 59-63. MR 548085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Riddell and C. Chan. Some extremal $2$-bases . Math. Comp. 32 (1978) 630-634. MR 0476685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Melvyn B. Nathanson. Representation functions of sequences in additive number theory . Proc. Amer. Math. Soc. 72 (1978) 16-20. MR 503522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paul Erdős and Melvyn B. Nathanson. Sets of natural numbers with no minimal asymptotic bases . Proc. Amer. Math. Soc. 70 (1978) 100-102. MR 0485761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. L. Abbott and E. T. H. Wang. Sum-free sets of integers . Proc. Amer. Math. Soc. 67 (1977) 11-16. MR 0485759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Julien Hennefeld. Asymptotic nonbases which are not subsets of maximal asymptotic nonbases . Proc. Amer. Math. Soc. 62 (1977) 23-24. MR 0506141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gerald Weinstein. An algorithm for complements of finite sets of integers . Proc. Amer. Math. Soc. 55 (1976) 1-5. MR 0435023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paul Erdős and Melvyn B. Nathanson. Oscillations of bases for the natural numbers . Proc. Amer. Math. Soc. 53 (1975) 253-258. MR 0384739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. L. G. Choi. On sequences with a prescribed number of pairwise sums . Proc. Amer. Math. Soc. 51 (1975) 307-312. MR 0369307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. L. G. Choi, J. Komlós and E. Szemerédi. On sum-free subsequences . Trans. Amer. Math. Soc. 212 (1975) 307-313. MR 0376594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. L. G. Choi. On sequences not containing a large sum-free subsequence . Proc. Amer. Math. Soc. 41 (1973) 415-418. MR 0325563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] George T. Diderrich. On Kneser's addition theorem in groups . Proc. Amer. Math. Soc. 38 (1973) 443-451. MR 0311617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Melvyn B. Nathanson. Complementing sets of $n$-tuples of integers . Proc. Amer. Math. Soc. 34 (1972) 71-72. MR 0294286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1